# SDR DL757021423

- Difficulty date: December 6, 2002
- Submitted: December 17, 2002
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 46,328 hours, 23,144 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 143N831215
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION REPAIR, THE INNER CHORD OF THE FS 729 FRAME OF THE L2 DOOR OPENING WAS FOUND WITH CORROSION ON THE INBD FLANGE AT WL 212.  THE CORROSION WAS REMOVED WITH A TRIMOUT TO THE FLANGE.  THE TRIMOUT WAS REPAIRED WITH A REPAIR ANGLE PER THE B757 SRM AND ER/A 384167-14.
